Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 9736818, 11 pages
https://doi.org/10.1155/2017/9736818
Research Article

Error Estimates on Hybridizable Discontinuous Galerkin Methods for Parabolic Equations with Nonlinear Coefficients

1Department of Mathematics, Korea Military Academy, Hwarangro 564, Seoul 01805, Republic of Korea
2Department of Mathematics, Korea University, Anamro 145, Seoul 02841, Republic of Korea

Correspondence should be addressed to Hyung Kyu Jun

Received 11 November 2016; Revised 24 March 2017; Accepted 11 April 2017; Published 3 May 2017

Academic Editor: Kaliyaperumal Nakkeeran

Copyright © 2017 Minam Moon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minam Moon, Hyung Kyu Jun, and Tay Suh, “Error Estimates on Hybridizable Discontinuous Galerkin Methods for Parabolic Equations with Nonlinear Coefficients,” Advances in Mathematical Physics, vol. 2017, Article ID 9736818, 11 pages, 2017. doi:10.1155/2017/9736818